# SDR SWAA095360

- Difficulty date: August 17, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 19,668 hours, 11,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT EEPLS COVERS CRACKED BETWEEN ROW 7 TO ROW 20.  REMOVED AND REPLACED COVERS PER MM.
